for lea-mirapex

Discussion in 'Fibromyalgia Main Forum' started by jka, May 30, 2003.

  1. jka

    jka New Member

    hi lea-
    i don't know the name of the doc on the east coast.but i could call my rhumy and ask him. i'm on the full dose right now.that would be 4.5 mg.doc told me almost everyone who goes on this and stays on it-should get almost total relief from all sysmtoms.a few of us don't do that well.but i'm still in less pain then i was.ican go outside and do things again.i'm joining a gym as soon as school gets out.i still have a bad day -but they are becoming fewer and farther between.if you have a doc he can get the protical from mine.my e-mail is on my profile if you want to get hold of me.

    kathy c
    [This Message was Edited on 05/31/2003]
  2. jka

    jka New Member

  3. lea

    lea Member

    Hi Kathy:
    Thank you so much. I don't think it is necessary to get the name of the doctor on the east coast---I appreciate your offer. I just hope to find a doctor to prescribe it.

    What dose did you start with? How much did you go up at a time to ge to the present dose?
    thank you so much
    best,
    lea
  4. jka

    jka New Member

    i started off .5mg.then every 2-3 weeks i would go up .5 mgi did have problems with my stomache and have to take prec meds for acid.
  5. jka

    jka New Member

    i started off .5mg.then every 2-3 weeks i would go up .5 mgi did have problems with my stomache and have to take prec meds for acid.if i can help you any more my email is in my profile.
    kathy c
  6. judywhit

    judywhit New Member

    the article on frying brain I just posted. do not stay on this stuff forever. be careful...this is strong med. Also be careful because this drug has caused many cases of blacking out while driving. Something to do with the motion. Dr.s do not tell you this stuff. I was given script did some research and threw it away. Glad it is helping and do not want to burst your bubble but before reccomending it to others...let them know of the side effects- we can be pretty sure the dr's have not discussed this.

    Judy

    p.s-- please do not be offended. I am just sick to death of the docs and drugs that are shoved down our throats.
    For the short time these may be helpful but many many docs will have the patients on this stuff for years- as the meds get pushed to the back of our charts. My Rhuemy knows that I drive 200 kids back and forth to school each day in a 60ft bus. I disscussed this with her the same day she prescribed. Huge side effect of the Mirapex she gave me "black outs while driving" yes, I am pissed!
  7. AmyKaiser

    AmyKaiser New Member

    i am sorry i am not clear on what drug it is that u say fries the brain?
    i have heard stimulants and SSRis do

    PS editing this now..
    u mean mirapex?
    i am not familiar with this drug nor ever heard of it..
    is it for pain?
    knock on particle board for me, but i am so lucky to not have FMS, tho my CFS is debilitating[This Message was Edited on 06/01/2003]